# SDR AALA202001099014

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 182A15033
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THE LEFT HAND HORIZONTAL STABILIZER REAR SPAR AFT LOWER MOUNT LUG AT STATION 1156 AND LBL 15. REPAIRED LUG PER EA 300886.
